# SDR RAIA201105010005

- Difficulty date: May 1, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 28,383 hours, 26,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT THE GALLEY CEILING EMERGENCY EXIT LIGHT FELL OFF.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE GALLEY EMERGENCY EXIT LIGHT.  SYSTEM OPS CHECKED GOOD.
